# SDR CALA2017120804353

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 60,190 hours, 12,726 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Connector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON SEAT 24 DEF BOTH SIDES ARE INOP. REMOVED AND REPLACED DAMAGED PIN ON CONNECTOR TESTED EMERGENCY LIGHTS ON SEAT 24 DEF OPS CK GOOD REF SWPM 20-00-12 AND AMM 33-51 -00.
